Recognizing Withdrawal Symptoms from Hydrocodone
Painkiller addiction has had a major impact on the surging epidemic of drug addiction in the United States. According to the National Institute on Drug Abuse, prescription opioid-based painkillers account for $26 billion in annual healthcare costs in the U.S., and that is only the tip of the iceberg. As this epidemic continues to gain momentum, being able to recognize the withdrawal symptoms from hydrocodone, which is one of the main active ingredients in several commonly prescribed painkillers, is the first step to recognizing that there may be a problem, so that you can get the help you need.
Opioid-based addiction is normally intense and extremely difficult to break free of, meaning that it is in your best interest to seek the professional assistance of a residential treatment center like White Sands Treatment Center in Tampa. Based on information released by WebMD, checking into a residential treatment center after experiencing hydrocodone withdrawal symptoms can dramatically increase your chances of experiencing a complete recovery. Having an understanding of and being able to identify withdrawal symptoms from hydrocodone will provide the advanced warning you need to give you a head start in seeking professional help.
Residential Rehab Centers Alleviate Withdrawal Symptoms from Hydrocodone
The withdrawal symptoms from hydrocodone can be extremely intense and uncomfortable, which is one of the reasons that it can be so difficult for people to break free of their addiction to the drug. When the drug is withheld from the body, hydrocodone side effects that may have been mild become exacerbated, creating an urgent need to calm the cravings for the drug. Checking into a residential treatment center that is staffed and equipped to help you deal with the hydrocodone side effects that have become exacerbated by the episode of hydrocodone withdrawal that you are experiencing at that moment will significantly increase your chance of achieving a full recovery.
In addition to the high level of discomfort experienced when you suffer withdrawal symptoms from hydrocodone, there is also an increased risk of certain medical emergencies that are common when going through an unassisted detoxification process. Some of the more prevalent and severe conditions that might arise include seizures, stroke, and even heart stoppage. If these conditions were to present themselves while you were attempting to detox at home on your own, the results could be devastating; however, when you go through the detoxification process under the care of a qualified staff like the one at White Sands Tampa, the chance of experiencing these medical conditions will be significantly reduced. And, in the case of an emergency, the medical team will be prepared to quickly address the situation, increasing your chance of a full recovery.
The Primary Withdrawal Symptoms from Hydrocodone
There are certain symptoms that are common when your body is going through withdrawal from hydrocodone. Following is a nonexhaustive list of signs and symptoms of the side effects and withdrawal symptoms associated with hydrocodone withdrawal.
- Drug cravings
- Muscle aches
- Runny nose
- Mood swings
If you have been using hydrocodone-based painkillers and you are experiencing any combination of these withdrawal symptoms from hydrocodone, it is a possibility that you may be going through withdrawal, in which case you should seek immediate professional attention in order to preserve your health. Seeking immediate medical attention after experiencing withdrawal symptoms will also increase your chance of experience a complete recovery from the addiction.
If you are struggling with an addiction, call us at (877) 855-3470 to speak with an addiction specialist to learn about your treatment options.
If you or a loved one needs help with abuse and/or treatment, please call the WhiteSands Treatment at (877) 855-3470. Our addiction specialists can assess your recovery needs and help you get the addiction treatment that provides the best chance for your long-term recovery.